John Goes

John Goes

John Goes

I am a third-year graduate student in mathematics at the University of Minnesota. I am spending the 2013-2014 academic year as a Visiting Graduate Fellow at SAMSI.

You can reach me at johngoes@math.umn.edu.


modular form

Papers, Preprints

Sums of four squares over quadratic number fields
In preparation; an analogue to Jacobi's four-square theorem over quadratic number fields is obtained.

Towards an 'average' version of the Birch and Swinnerton-Dyer conjecture (with Steven J. Miller)
Journal of Number Theory 130 (2010), 2341-2358.
doi:10.1016/j.jnt.2010.04.00

A unitary test of the Ratios Conjecture (with S. Jackson , S.J. Miller , D. Montague , K. Ninsuwan , R. Peckner , T. Pham)
Journal of Number Theory 130 (2010), pp. 2238-2258.
doi:10.1016/j.jnt.2010.02.

Teaching

Math 2263 Multivariable Calculus

People

Ramin-Takloo Bighash - My undergraduate advisor at the University of Illinois - Chicago.

Miscellaneous

Misc. research Non-mathematical science and research I find interesting.


Last Modified Wednesday September 13, 2011
The views and opinions expressed in this page are strictly those of the page author. The contents of this page have not been reviewed or approved by the University of Minnesota.